# SDR VQI2013F00019

- Difficulty date: June 24, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N634VA
- Make and model: Airbus A320-214
- Aircraft serial: 3359
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0097
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB,  IT WAS REPORTED OF POSSIBLE SMOKE FROM AROUND LEFT WHEELWELL.  ALL SYS WERE NORMAL AND INDICATING NORMAL TEMPERATURE RANGES, ACCORDING TO FLIGHT CREW.  CONTINUED TO DESTINATION.    CREW CHECK SYS PAGES AND NOTICED A SLOW DECLINE OF HYDRAULIC FLUID IN GREEN SYS.   DECIDED TO DIVERT.  ON ARRIVAL AND GEAR DOWN, ECAM TRIGGERED ON FINAL FOR GREEN HYD SYS.  ACFT LANDED WITHOUT INCIDENT.  ON INSPECTION, FOUND LT MLG DOOR ACTUATOR HYD LINE LEAKING FLUID.  LINE R & R IAW AMM 20-23-11-9-17-002-A AND LEAK AND OPS CHECKED GOOD.
